# SDR AALA202504221097

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 43,345 hours, 18,474 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Cylinder
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE WHEEL WELL TRANSFER CYLINDER ASSEMBLY IS CORRODED.  (OPEN).
